# SDR AALA202411228707

- Difficulty date: August 7, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE TOP SKIN PANEL #2 LOWER SURFACE OVERHANG BETWEEN RIB 9 AND RIB 10. REPAIRED SKIN PANEL PER EA 357549.
